- 12-25-2006, 10:07 PM
has anyone else experienced acne with this? i dont know if i just have sensitive skin or what, but i staarted taking it for a couple of days and started to break out when i stopped the acne went away so im pretty sure it was the cissus. its a shame b/c i really could notice a diff. in my joints in only a few days
- 08-10-2007, 12:29 PM
- 08-10-2007, 12:34 PM
havent had any from cissus at all...
are you taking anything else different?
08-10-2007, 12:39 PM
- 6'0" 239 lbs.
- Join Date
- May 2007
- Rep Power
- Lv. Percent
08-10-2007, 12:43 PM
The addition of cissus was the only change. I haven't tried getting back on it since January. If no one else has had this reported side effect, I think I'll give it another go. Rugby 7's has taken a toll on my joints this summer, and I'm still recovering from a torn rotator cuff. Thanks guys
Similar Forum Threads
- By DaveMcNaul in forum SupplementsReplies: 20Last Post: 06-04-2012, 12:22 AM
- By TulipPrincess in forum SupplementsReplies: 29Last Post: 03-12-2010, 06:27 PM
- By Hyde12 in forum SupplementsReplies: 6Last Post: 04-29-2007, 04:00 PM
- By Dynomyte001 in forum Exercise ScienceReplies: 1Last Post: 02-06-2003, 02:31 PM
- By YellowJacket in forum AnabolicsReplies: 1Last Post: 02-05-2003, 12:34 AM